# SDR DHL2003803008

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT SLIDES FORE AND AFT EASILY BUT DIFFICULT TO LOCK IN PLACE.  REPLACED F/O SEAT ASSY IAW MM 25-11-1. OPS CHKS GOOD
